# SDR ASAA0853532

- Difficulty date: September 25, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,778 hours, 1,462 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Faulty
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78349013 FOUND APU OIL FILTER DELTA P INDICATOR EXTENDED.  REMOVED AND REPLACED APU OIL FILTER, NO CONTAMINATION NOTED.  INSPECTED MAGNETIC DRAIN PLUG, NO CONTAMINATION NOTED.  RAN APU FOR 15 MINS.  NO LEAKS NOTED.  GROUND VERIFICATION SUCCESSFUL.  REF AMM'S49 91 13 & 49 91 81 & EMM 05 00 05.
